# SDR 97ZZZX3833

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50CB
- Make and model: Cessna 414A
- Aircraft serial: 414A0228
- System (JASC): 6122 · Propeller Governor
- Part: Lever Assy
- Part number: 120609
- Condition: Detached
- Location: Rt Prop Governor
- Part time: 1,522 hours
- Component: DCFS290D9T3
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER GOVERNOR CONTROL ARM CAME LOOSE FROM GOVERNOR JUST AFTER TAKEOFF CAUSING PROPELLER TO START GOING TO FEATHER AND A LOSS IN POWER.  SUBMITTER RECOMMENDATION, CHECK TORQUE ON CLAMP SCREW EVERY 100 HOURS.  OVERHAULED BY ROCKY MOUNTAIN PROPELLERS.
